Exponential estimates for retarded time-delay systems: An LMI approach

S. Mondié, V. L. Kharitonov

Research output

150 Citations (Scopus)


Exponential estimates and sufficient conditions for the exponential stability of linear time delay systems are given. The proof make use of Lyapunov-Krasovskii functionals and the conditions are expressed in terms of linear matrix inequalities.

Original languageEnglish
Pages (from-to)268-273
Number of pages6
JournalIEEE Transactions on Automatic Control
Issue number2
Publication statusPublished - 1 Feb 2005
Externally publishedYes

Scopus subject areas

  • Control and Systems Engineering
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Exponential estimates for retarded time-delay systems: An LMI approach'. Together they form a unique fingerprint.

Cite this